American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Christine Choirat and Raffaello Seri. Computational aspects of Cui-Freeden statistics for equidistribution on the sphere. Math. Comp. 82 (2013) 2137-2156.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Korostelev and Olga Korosteleva. Estimation of functionals. Graduate Studies in Mathematics 119 (2011) 185-191.
Book volume table of contents   
View Article: PDF

[3] Alexander Korostelev and Olga Korosteleva. Estimation of regression in global norms. Graduate Studies in Mathematics 119 (2011) 131-149.
Book volume table of contents   
View Article: PDF

[4] Alexander Korostelev and Olga Korosteleva. Asymptotic optimality in global norms. Graduate Studies in Mathematics 119 (2011) 167-182.
Book volume table of contents   
View Article: PDF

[5] Alexander Korostelev and Olga Korosteleva. Linear parametric regression. Graduate Studies in Mathematics 119 (2011) 85-97.
Book volume table of contents   
View Article: PDF

[6] Alexander Korostelev and Olga Korosteleva. Estimation by splines. Graduate Studies in Mathematics 119 (2011) 151-166.
Book volume table of contents   
View Article: PDF

[7] Alexander Korostelev and Olga Korosteleva. Mathematical Statistics. Graduate Studies in Mathematics 119 (2011) MR MR2767163.
Book volume table of contents   

[8] Alexander Korostelev and Olga Korosteleva. Asymptotic minimaxity. Graduate Studies in Mathematics 119 (2011) 21-41.
Book volume table of contents   
View Article: PDF

[9] Alexander Korostelev and Olga Korosteleva. The Fisher efficiency. Graduate Studies in Mathematics 119 (2011) 3-10.
Book volume table of contents   
View Article: PDF

[10] Alexander Korostelev and Olga Korosteleva. The Bayes and minimax estimators. Graduate Studies in Mathematics 119 (2011) 11-20.
Book volume table of contents   
View Article: PDF

[11] Alexander Korostelev and Olga Korosteleva. Adaptive estimation. Graduate Studies in Mathematics 119 (2011) 211-225.
Book volume table of contents   
View Article: PDF

[12] Alexander Korostelev and Olga Korosteleva. Dimension and structure in nonparametric regression. Graduate Studies in Mathematics 119 (2011) 193-209.
Book volume table of contents   
View Article: PDF

[13] Alexander Korostelev and Olga Korosteleva. Change-point problem. Graduate Studies in Mathematics 119 (2011) 51-63.
Book volume table of contents   
View Article: PDF

[14] Alexander Korostelev and Olga Korosteleva. Local polynomial approximation of regression function. Graduate Studies in Mathematics 119 (2011) 115-130.
Book volume table of contents   
View Article: PDF

[15] Alexander Korostelev and Olga Korosteleva. Testing of nonparametric hypotheses. Graduate Studies in Mathematics 119 (2011) 227-237.
Book volume table of contents   
View Article: PDF

[16] Alexander Korostelev and Olga Korosteleva. Some irregular statistical experiments. Graduate Studies in Mathematics 119 (2011) 43-50.
Book volume table of contents   
View Article: PDF

[17] Alexander Korostelev and Olga Korosteleva. Sequential estimators. Graduate Studies in Mathematics 119 (2011) 65-83.
Book volume table of contents   
View Article: PDF

[18] Alexander Korostelev and Olga Korosteleva. Estimation in nonparametric regression. Graduate Studies in Mathematics 119 (2011) 101-113.
Book volume table of contents   
View Article: PDF

[19] A. Chatterjee and S. N. Lahiri. Asymptotic properties of the residual bootstrap for Lasso estimators. Proc. Amer. Math. Soc. 138 (2010) 4497-4509. MR 2680074.
Abstract, references, and article information   
View Article: PDF

[20] B. M. Klykavka. Representations and properties of weight functions in Tauberian theorems. Theor. Probability and Math. Statist. 77 (2008) 71-90. MR 2432773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David L. Donoho and Jared Tanner. Counting faces of randomly projected polytopes when the projection radically lowers dimension. J. Amer. Math. Soc. 22 (2009) 1-53. MR 2449053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Abhishek Bhattacharya and Rabi Bhattacharya. Statistics on Riemannian manifolds: asymptotic distribution and curvature. Proc. Amer. Math. Soc. 136 (2008) 2959-2967. MR 2399064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. M. Moldavs'ka. Asymptotic distributions of least squares estimators of the coefficients in the model of linear regression with nonlinear constraints and long-memory dependence. Theor. Probability and Math. Statist. 75 (2007) 121-137. MR 2321186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] I. G. Bairamov and M. K. Khan. On exceedances of record and order statistics. Proc. Amer. Math. Soc. 135 (2007) 1935-1945. MR 2286107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. N. Lahiri and A. Chatterjee. A Berry-Esseen theorem for hypergeometric probabilities under minimal conditions. Proc. Amer. Math. Soc. 135 (2007) 1535-1545. MR 2276664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Grzegorz A. Rempala. Asymptotic factorial powers expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 132 (2004) 261-272. MR 2021270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jonathan M. Kane. Monotonic approach to central limits. Proc. Amer. Math. Soc. 129 (2001) 2127-2133. MR 1825926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ewa Marciniak and Jacek Wesolowski. Asymptotic Eulerian expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 127 (1999) 3329-3338. MR 1637400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2